# SDR CA151004001

- Difficulty date: October 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF ROTATION FLIGHT CREW NOTED AN OVER TEMPERATURE CONDITION OF THE NR 2 ENGINE ACCOMPANIED BY ABNORMALLY HIGH FUEL FLOW.  THE FLIGHT CREW CARRIED OUT AN AIR TURNBACK AND THE ACFT WAS SUBSEQUENTLY HANDED OVER TO MAINTENANCE PERSONNEL FOR TROUBLESHOOTING.  HIGH ITT WAS ALSO NOTICED ALONG WITH NP EXCEEDANCE ON 03.10.2015. OVERNIGHT MAINTENANCE WAS CARRIED OUT FOR BLEED LEAKAGES, P2.2 HBOV FILTER WERE CHANGED, P2.7 HBOV PISTON WAS FOUND SLUGGISH SO IT WAS REPLACED WITH A SERVICEABLE.  BSI FOR HOT SECTION WAS CARRIED OUT & WAS IN AMM LIMITS. THE ENGINE WAS UNDER 300 HRS REPEAT BSI INSPECTION AND ECTM TREND IS NORMAL.
